A note on perfect modules over crossed products

James Osterburg

Revista colombiana de matematicas (1976)

  • Volume: 10, page 69-74
  • ISSN: 0034-7426

How to cite

top

Osterburg, James. "A note on perfect modules over crossed products." Revista colombiana de matematicas 10 (1976): 69-74. <http://eudml.org/doc/181648>.

@article{Osterburg1976,
author = {Osterburg, James},
journal = {Revista colombiana de matematicas},
pages = {69-74},
title = {A note on perfect modules over crossed products},
url = {http://eudml.org/doc/181648},
volume = {10},
year = {1976},
}

TY - JOUR
AU - Osterburg, James
TI - A note on perfect modules over crossed products
JO - Revista colombiana de matematicas
PY - 1976
VL - 10
SP - 69
EP - 74
UR - http://eudml.org/doc/181648
ER -

NotesEmbed ?

top

You must be logged in to post comments.